CureZone   Log On   Join
Re: Vitamin c mega dose
 
linenup Views: 11,526
Published: 12 years ago
 
This is a reply to # 1,429,994

Re: Vitamin c mega dose


More than likely it is. Back of the dose and see if it goes away. The twitching is probably from magnesium or potassium loss. Up dose of magnesium (use magnesium chloride) and try some potassium or increase dietary levels.

It is possible that the vit c is detoxing and may be mobilizing toxins out of your system thus raising your metabolic rate which in turn would deplete electrolytes (mag/potassium etc. )
 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  www.curezone.org

0.297 sec, (1)